# SDR RAIA00805006

- Difficulty date: May 4, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 18,475 hours, 16,327 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Loose
- Location: Relay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7887 - ROC - LANDING GEAR AIR/GROUND FAILURE ON THE EICAS.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND PIN X1 ON RELAY K1202 RECESSED.  THE PIN WAS RESET AND THE SYSTEM CHECKED GOOD.
